# SDR DALA13006383213

- Difficulty date: February 6, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY FRAME 59 STR 44 FLOOR SUPPORT HAS CORROSION. REMOVED CORROSION NO LIMITS IN SRM 53-41-14 L=.5" W=.5" D=.020".  REMOVED CORRODED PROFILE.  LOCATED AND DRILLED NEW PROFILE.  TREATED AND PRIMED HOLES IAW SRM 51-21-, INSTALLED NUTPLATES ON NEW PROFILE AND INSTALLED PROFILE IAW SRM 51-44-11, SRM 51-42-11 IPC 53-41-04, FIG 13. TOPCOATED FASTENERS IAW SRM 51-75-12.
